Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does vimax pills increase the size of the penis ? How should it be taken and what are the side effects ?

Is vimax pills really safe? do they increase the size and girth of the penis? If yes, then how should I take this pills ? are there any side effects? pls adivce me.I am 40yrs old my weight 74Kg
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to healthcareMagic.

No there is no drug which will increase the size of the penis... Best thing is you can take Tab.sildenafil before intercourse, this is for erection of penis, this will not help in growth of penis.. good nutrition , exercise and mentally you must be confident to have good sexual relationship..
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
.hi
penis size and shape is fix for each person and till date there is not a single drug is there which is effective.
the companies take advantage of people unawareness.
eat well and do exercise and be mentally strong.
pills like vimax and other surely have side effects and must not be taken
they will spoil ur money and health both
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...dear sir, i am a 27 years old man. unmarried. since the age of 18 years i was practicing masturbation and anal sex. earlier in a day i use masturbation 2-3 times, then slowly it came less, now a days sometimes after 3-4 days only. in the age of 25 years i have seen a liquid (ordinary) comes through my penis whenever i comes in contact with sex. earlier days i had not feel any weekness but during the last 3 years after mastubation i feel more weekness. i gets pain in my knees, hips (sometimes right sometimes left.). my penis is little bend towards left. i also feel eaching in my penis and nearby areas sometimes. now within a period of six months i am going to marry and i am much worried that in this position how can i have a proper sex with my wife. these are some symptoms. hence you are requested to advice me on this condition what i have to do.panis size -5 inches ,want to increase.and check I m fit for becoming a father. Plz reply soon to my mail YYYY@YYYY

doctor1 MD

Sir!i m 23 year old,city Bannu KPK Pakistan and Education Master in Computer Science. Sir!i m doing Masturbation so much time due to which my penis size become small and at the time of erection some liquid flows from my penis.now please guide me what i should do to recover my power. i shall be very thankful to you.

doctor1 MD

A friend of my daughter has taken Methamphetamine. I know he took some last night & again today. I don t know how he took it. He told her that both his arms & legs went Blue, his penis has shrunk & his testicles have gone up ...His limps have returned to normal but my daughter does not know whether she has any cause to be concerned! She is the only person he has told and is going to my daughter apt. now!

Recent questions on  Weight loss

doctor1 MD

I am having acute right upper quadrant pain. It woke me up about an hour and a half ago. I am trying to decide if I need to go to the ER or not. I had gastric banding in July of this year but have never had any problems. Feel just slightly queasy.

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.

doctor1 MD

had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports